# SDR IPXA2019022539406

- Difficulty date: February 11, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO SPLICE FITTING IS CRACKED AT STA. 5-113 TO 1541 AND LONG. 38 R/H.REMOVED, FABRICATED AND REPLACED LONG. 38 R/H SPLICE FITTING AT STA. 5-113 TO 1541 IAW DWG. A5A7114 AND SRM 51-35-01. (MINOR)
